MAUDE Adverse Event Report: STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 45-20001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "broken tip of the driver when inserting the screw.The broken part remained in the body and removed it about 1 hour for extraction.There is also a possibility that remains even in the roentgen confirmation.".
 
Additional Manufacturer Narrative
Correction: sections d10 (concomitant medical products), h3 (device evaluated by mfr).The reported event could not be confirmed, since the device was not returned and no other evidence was provided.A review of the device history was not possible as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device not available.
 
Event or Problem Description

Brand Name
2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8935582
Report Number0008031020-2019-01156
Device Sequence Number13499895
Product Code LXH
UDI-Device Identifier04546540534385
UDI-Public04546540534385
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number45-20001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1